RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 5(257), Pages 119–176 (Mi umn2619)  

This article is cited in 1 scientific paper (total in 3 paper)

Prime number records (a new chapter for the Guinness book of records)

P. Ribenboim


Full text: PDF file (3952 kB)
References: PDF file   HTML file

Bibliographic databases:


Citation: P. Ribenboim, “Prime number records (a new chapter for the Guinness book of records)”, Uspekhi Mat. Nauk, 42:5(257) (1987), 119–176

Citation in format AMSBIB
\Bibitem{Rib87}
\by P.~Ribenboim
\paper Prime number records (a~new chapter for the Guinness book of records)
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 5(257)
\pages 119--176
\mathnet{http://mi.mathnet.ru/umn2619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928777}
\zmath{https://zbmath.org/?q=an:0642.10002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2619
  • http://mi.mathnet.ru/eng/umn/v42/i5/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Konyagin, A. Yu. Popov, “Rate of divergence of some integrals”, Math. Notes, 58:2 (1995), 841–849  mathnet  crossref  mathscinet  zmath  isi
    2. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. A. Gorin, “Stepeni prostykh chisel v sostave pifagorovykh troek”, Matem. prosv., ser. 3, 12, Izd-vo MTsNMO, M., 2008, 105–125  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:952
    Full text:424
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019